Jump to content
CrazyBoards.org

Kady

Member
  • Posts

    10
  • Joined

  • Last visited

Profile Information

  • Gender
    female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Cool. (Boognish.) My weird "metallic" headache stopped after 12 days. Still more sad and teary than I was before discontinuing Straterra and Effexor at the same time (and replacing with Pristiq only). I'm going to call my psych doc tomorrow.
  2. Agoraphobic is broader than being afraid to leave the house. "Agora" means marketplace, so it originally meant fear of going to the marketplace. If someone had a fear of going to Walmart, or became very anxious about going to Walmart, I believe that would be agoraphobia. If I understand, though, you're saying that it's not a fear; it's irritation. I can't comment on that in terms of a disorder, but I understand the feeling I too avoid buffets and, although I have a social anxiety disorder, I don't think they're related! I avoid buffets because... I don't want to stand around and wait to fill my plate. I want to visit with my family, not eat by myself while they're reloading their plates, or stand in line while my family is eating. So maybe it isn't a disorder at all. Or maybe the irritability itself is a symptom (are you irritable in other unpleasant situations?). Are you avoiding it because of anxiety or simple preference or...? Do you avoid other crowded places? Maybe your friend should stop labelling/diagnosing you, huh? "Please stop trying to blame me or my mental health -- I just don't enjoy this restaurant!"
  3. Kady

    Instruction

    My dad once used one of those to swat a fly that had landed on my mother's leg. She was not impressed.
  4. I was on it for about 5 months. 80 mg. It's been longer than a week, but maybe it's the fact that I discontinued both the Straterra and Effexor (SNRI) at the same time, even though the Effexor was replaced with another SNRI...whose name I keep forgetting -- which seems embarassing but maybe this is one place where I don't have to worry as much about being judged for my porous memory... brain fog. Prestiq, that's the new SNRI that replaced the Effexor. Switched from Effexor to very-similar Prestiq at my doctor's suggestion to reduce side-effects. Discontinued the Straterra because it wasn't working (my doctor said he'll likely prescribe a stimulant adhd med in April once we see how the Effexor to Prestiq switch goes). Thank you. I appreciate your reply! ps I have to ask, is that Boognish in your profile pic?
  5. Yes. It's ok. In fact, it's wonderful that you are still here! Your readers will be very glad as well!
  6. Awesome. Thank you for sharing this! I don't have time to do it all now, so I'm really hoping that it's legit and won't insult me at the end or something nasty... I'll try it tomorrow.
  7. Has anyone experienced headaches after stopping straterra? If so, how long did it last? Thanks.
  8. Hi. I'm sorry this is long. My question is at the end... I just switched from Strattera (non-stimulant ADHD medication) & 175 mg Effexor XR to 100 mg Pristiq. (Why? My new psychiatrist thought that Pristiq would reduce the Effexor side-effects (reduced libido, weight gain) and improve my mood. Effexor had initially improved my mood. After 5 months, I didn't think that the Strattera was doing anything for me; psychiatrist plans to add new ADHD medication in April after the transition from Effexor to Pristine.) I'd experienced Effexor withdrawal effects in the past, after 1-2 missed doses, but the doctor didn't think that the Effexor withdrawal would be a big deal now because Pristiq is so similar. As prescribed, the first week I went down to 75 mg Effexor XR and started 50 mg Pristiq. The first few days were ok (no brain zaps). Mild headache. Relief that I didn't feel worse. Day 4 I noticed that I was extremely anxious, scatter-brained, impulsive, and emotional. I don't know how much was a horrible PTA meeting i attended, and how much my symptoms made the meeting worse (I mean, SOMEONE had to tell the school principal that she was way out of line, or at least, I did...). I also had PMS; and I'm 45. That's a bad combo. Day 5 I was terribly down. Day 6 I had a unprecedented severe headache. Shut the curtains and stayed under the covers with ice. The headache became milder that evening. I've continued to have headaches ever since, ranging from mild to painful. Day 8 I stopped taking any Effexor and increased the Pristiq to 100 mg as prescribed. This is day 11. I spent half the day in bed due to bad headache. Mood very low -- tearful. I took 2 Sudafed in case the headache was sinus-related. Did nothing. (Same amount of acetaminophen as 2 extra-strength tylenol.) This afternoon I ate breakfast and then had a coffee -- my headache suddenly settled with the coffee, but now my heart is pounding. Tired of my own negativity and symptoms. Tired of accomplishing nothing and feeling bad about it. The headache has been very sensitive to light. Mostly stronger on one side than the other. Typically strongest behind one eye and running behind one ear. Sometimes in back at the base of my skull. My questions are: Is ongoing headache likely related to stopping Effexor (and Strattera), in which case it will hopefully eventually stop? Or is this a side-effect of the Pristiq? (Or maybe coincidence, but I don't know that I've ever had a headache for at least 6 days before. Maybe.) Would one have Effexor withdrawal symptoms despite replacing it with Pristiq? For those with Pristiq headache side-effect, has it gone away? Do people experience Straterra withdrawal symptoms? Thanks. (PS I take 7 mg zopiclone for sleep each night.)
  9. I see that was a couple of years ago. I wonder how it worked out! It sounds great... but maybe manic... I hope that all is well! By now you probably know what the issue is with Effexor withdrawal -- or maybe not. I don't think it affects everyone. For many, withdrawing from Effexor is painful. If it's working well for you and you take it reliably, then not an issue.
×
×
  • Create New...